Year 2020, Volume 49 , Issue 1, Pages 162 - 169 2020-02-06

Finite-time stability of switched systems with delayed arguments and nonlinear perturbations

Youliang FU [1] , Naxin CUİ [2] , Chenghui ZHANG [3] , Tongxing Lİ [4]


This paper is concerned with the problem of finite-time stability (FTS)  of a class of switched systems with delayed arguments and nonlinear perturbations which are related not only with the current state and the delayed state but also with time $t$. Novel Lyapunov--Krasovskii functions are introduced, and a new finite-time stability criterion is derived  by employing the average dwell time (ADT) approach and linear matrix inequality technique.  An example is given to illustrate the effectiveness of the proposed method.
Finite-time stability, Lyapunov–Krasovskii function, nonlinear perturbation, average dwell time
  • [1] F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, Finite-time stability of linear time-varying systems with jumps, Automatica J. IFAC 45, 1354–1358, 2009.
  • [2] F. Amato, M. Ariola, and P. Dorato, Finite-time control of linear systems subject to parametric uncertainties and disturbances, Automatica J. IFAC 37, 1459–1463, 2001.
  • [3] M. Bohner, T.S. Hassan, and T. Li, Fite–Hille–Wintner-type oscillation criteria for second-order half-linear dynamic equations with deviating arguments, Indag. Math. (N.S.) 29, 548–560, 2018.
  • [4] P. Dorato, Short-time stability in linear time-varying systems, in: Proceedings of the IRE International Convention Record Part 4, New York, pp. 83–87, 1961.
  • [5] J.P. Hespanha and A.S. Morse, Stability of switched systems with average dwell-time, in: Proceedings of the 38th IEEE Conference on Decision and Control, Phoenix, pp. 2655–2660, 1999.
  • [6] Z. Ji, L.Wang, and X. Guo, On controllability of switched linear systems, IEEE Trans. Automat. Control 53, 796–801, 2008.
  • [7] T. Li and Yu.V. Rogovchenko, Oscillation criteria for second-order superlinear Emden–Fowler neutral differential equations, Monatsh. Math. 184, 489–500, 2017.
  • [8] D. Liberzon, Switching in Systems and Control (Birkhäuser, Boston, 2003).
  • [9] H. Lin and P.J. Antsaklis, Stability and stabilizability of switched linear systems: a survey on recent results, IEEE Trans. Automat. Control 54, 308–322, 2009.
  • [10] X. Lin, H. Du, and S. Li, Finite-time boundedness and L2-gain analysis for switched delay systems with norm-bounded disturbance, Appl. Math. Comput. 217, 5982–5993, 2011.
  • [11] X. Lin, X. Li, S. Li, and Y. Zou, Finite-time boundedness for switched systems with sector bounded nonlinearity and constant time delay, Appl. Math. Comput. 274, 25– 40, 2016.
  • [12] X. Liu, Stability analysis of a class of nonlinear positive switched systems with delays, Nonlinear Anal. Hybrid Syst. 16, 1–12, 2015.
  • [13] J. Liu, J. Lian, and Y. Zhuang, Output feedback L1 finite-time control of switched positive delayed systems with MDADT, Nonlinear Anal. Hybrid Syst. 15, 11–22, 2015.
  • [14] D. Liu, X. Liu, and G. Xiao, Stability and L2-gain analysis for switched systems with interval time-varying delay, IET Control Theory Appl. 9, 1644–1652, 2015.
  • [15] F. Pan, X.-B. Chen, and L. Lin, Practical stability analysis of stochastic swarms, in: The 3rd International Conference on Innovative Computing, Information and Control, Dalian, pp. 32–36, 2008.
  • [16] Y. Tian, Y. Cai, Y. Sun, and H. Gao, Finite-time stability for impulsive switched delay systems with nonlinear disturbances, J. Franklin Inst. 353, 3578–3594, 2016.
  • [17] P. Wang and X. Liu, Rapid convergence for telegraph systems with periodic boundary conditions, J. Funct. Spaces 2017, 1–10, 2017.
  • [18] M. Xiang and Z. Xiang, Exponential stability of discrete-time switched linear positive systems with time-delay, Appl. Math. Comput. 230, 193–199, 2014.
  • [19] Y. Zhang, M. Wang, H. Xu, and K.L. Teo, Global stabilization of switched control systems with time delay, Nonlinear Anal. Hybrid Syst. 14, 86–98, 2014.
  • [20] K. Zhou and P.P. Khargonekar, Robust stabilization of linear systems with normbounded time-varying uncertainty, Systems Control Lett. 10, 17–20, 1988.
  • [21] G. Zong, R. Wang, W.X. Zheng, and L. Hou, Finite-time stabilization for a class of switched time-delay systems under asynchronous switching, Appl. Math. Comput. 219, 5757–5771, 2013.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-4571-6830
Author: Youliang FU
Institution: Shandong University
Country: China


Orcid: 0000-0001-9118-2951
Author: Naxin CUİ
Institution: Shandong University
Country: China


Orcid: 0000-0003-2317-5930
Author: Chenghui ZHANG
Institution: Shandong University
Country: China


Orcid: 0000-0002-4039-9648
Author: Tongxing Lİ (Primary Author)
Institution: Linyi University
Country: China


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms535212, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {162 - 169}, doi = {10.15672/HJMS.2019.669}, title = {Finite-time stability of switched systems with delayed arguments and nonlinear perturbations}, key = {cite}, author = {FU, Youliang and CUİ, Naxin and ZHANG, Chenghui and Lİ, Tongxing} }
APA FU, Y , CUİ, N , ZHANG, C , Lİ, T . (2020). Finite-time stability of switched systems with delayed arguments and nonlinear perturbations. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 162-169 . DOI: 10.15672/HJMS.2019.669
MLA FU, Y , CUİ, N , ZHANG, C , Lİ, T . "Finite-time stability of switched systems with delayed arguments and nonlinear perturbations". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 162-169 <https://dergipark.org.tr/en/pub/hujms/issue/52287/535212>
Chicago FU, Y , CUİ, N , ZHANG, C , Lİ, T . "Finite-time stability of switched systems with delayed arguments and nonlinear perturbations". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 162-169
RIS TY - JOUR T1 - Finite-time stability of switched systems with delayed arguments and nonlinear perturbations AU - Youliang FU , Naxin CUİ , Chenghui ZHANG , Tongxing Lİ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2019.669 DO - 10.15672/HJMS.2019.669 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 162 EP - 169 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2019.669 UR - https://doi.org/10.15672/HJMS.2019.669 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Finite-time stability of switched systems with delayed arguments and nonlinear perturbations %A Youliang FU , Naxin CUİ , Chenghui ZHANG , Tongxing Lİ %T Finite-time stability of switched systems with delayed arguments and nonlinear perturbations %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2019.669 %U 10.15672/HJMS.2019.669
ISNAD FU, Youliang , CUİ, Naxin , ZHANG, Chenghui , Lİ, Tongxing . "Finite-time stability of switched systems with delayed arguments and nonlinear perturbations". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 162-169 . https://doi.org/10.15672/HJMS.2019.669
AMA FU Y , CUİ N , ZHANG C , Lİ T . Finite-time stability of switched systems with delayed arguments and nonlinear perturbations. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 162-169.
Vancouver FU Y , CUİ N , ZHANG C , Lİ T . Finite-time stability of switched systems with delayed arguments and nonlinear perturbations. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 169-162.